Disjoint Dynamics on Weighted Orlicz Spaces


Chen C., Oztop S., Tabatabaie S. M.

COMPLEX ANALYSIS AND OPERATOR THEORY, vol.14, no.7, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 7
  • Publication Date: 2020
  • Doi Number: 10.1007/s11785-020-01034-x
  • Journal Name: COMPLEX ANALYSIS AND OPERATOR THEORY
  • Journal Indexes: Science Citation Index Expanded, Scopus, MathSciNet, zbMATH

Abstract

We give some sufficient and necessary conditions for translation operators on the weighted Orlicz spaces to be disjoint topologically transitive and disjoint topologically mixing. In particular, we show that in certain cases, operators are disjoint topologically transitive if, and only if, their direct sum is topologically transitive.